# SDR 2013FA0000625

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: General aviation
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- Aircraft time: 8,402 hours, 5,135 cycles
- Engine: Ge CT72A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 214040761111
- Part serial: 172
- Condition: Cracked
- Location: Xmisn Ring Gear
- Part time: 4,839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF AN OIL LEAK,  A CRACK WAS FOUND IN THE MAIN TRANSMISSION UPPER LEFT HAND RING GEAR CASE .
